# SDR 96ZZZX880

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8264F
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107027
- Engine: Lyc TO360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SL78027
- Condition: Not Marked
- Location: Connect Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW ROD BOLTS BEFORE INSTALLATION, DISCOVERED ONE OF EIGHT ROD BOLTS, SL78027, HAD NO HEAD MARKINGS IDENTIFYING THE PART.
